UMP Institutional Repository

Items where Division is "Center for Mathematical Science" and Year is 2017

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: N
Number of items: 1.

N

Norazaliza, Mohd Jamil and Wang, Qi (2017) Two-dimensional simulation of diffusion and advection effects in enzymatic hydrolysis of cellulose. Journal of Informatics and Mathematical Sciences, 9 (4). pp. 1095-1102. ISSN 0974-875X (Print); 0975-5748 (Online)

This list was generated on Mon Mar 1 05:32:04 2021 +08.